# SDR SWIA200718187

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 12,051 hours, 10,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY LIGHTS IN CABIN WILL NOT TEST.  RELAMPED BOTH OVERHEAD EMERGENCY EXIT LIGHTS.
